# SDR QXEA0001982

- Difficulty date: July 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND FUSELAGE TO WING ROOT FAIRING HAS NUMEROUS AREAS WITH CORE DAMAGE.  REPAIRED IAW DHC-8 RD8-53-699, AND RD8-53-5155, AND HORIZON AIR EA 2-53-193.
